# SDR SWIA2021073059814

- Difficulty date: June 2, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* MULTIPLE SURFACE CORROSION FOUND ON FLOOR BEAM  APPROX F.S409.00+32--409.00+128 AT STGR25L (AREA MARKED)     (C-CHECK RO 7/27/2021)    REMOVED AND INSTALLED NEW FLOOR BEAM CAP AT LBL 9.0 BETWEEN F/S 409+32 AND F/S 409-128 IAW REO 601R-53-31-1198 REV. -- DATED 2021-06-15. COMPLIED WITH TASK CARD 51-900-1003-SKY
